# SDR UIEA200700441

- Difficulty date: October 15, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 38,295 hours, 7,426 cycles
- Engine: Ge CF680C2*
- Engine time: 33,524 hours, 5,169 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: 1538M90P12
- Condition: Cracked
- Location: Hpt Rotor
- Part time: 33,524 hours, 5,169 cycles
- Component: Hpt Rotor, Ge
- Component part number: CF680C2HPTR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESN 704890 - HPT STAGE 1 BLADES 71 EA FOUND WITH UNDER PLATEFORM CORROSION AND CRACKS.
